Eye Movement Disorders Following Allogeneic Bone Marrow Transplantation on FK506 (Tacrolimus) and Ganciclovir


Karagun B. Ş. , Akbas T. , Arpaci T. , Antmen B.

JOURNAL OF PEDIATRIC HEMATOLOGY ONCOLOGY, cilt.40, ss.71-73, 2018 (SCI İndekslerine Giren Dergi)

  • Cilt numarası: 40 Konu: 1
  • Basım Tarihi: 2018
  • Doi Numarası: 10.1097/mph.0000000000000870
  • Dergi Adı: JOURNAL OF PEDIATRIC HEMATOLOGY ONCOLOGY
  • Sayfa Sayısı: ss.71-73

Özet

FK506 (tacrolimus) is an immunosuppressive drug and more potent than cyclosporine. FK506 is widely used for immunosuppression in the prevention and treatment of graft-versus-host disease after allogeneic bone marrow transplantation and solid organ transplantation. Neurotoxicity is a recognized complication of FK506 therapy, but ptosis and weakness of eye abduction unilaterally has not been reported in association with FK506 administration to date. We discuss a 13-year-old male patient who developed ptosis and weakness of eye abduction unilaterally 90 days after transplantation with bone marrow from an unrelated donor, for acute lymphoblastic leukemia in this case report. FK506 therapy was administered for graft-versus-host disease prophylaxis and CMV infection was treated with ganciclovir. The physical examination findings completely resolved 72 to 96 hours after concomitant FK506 and ganciclovir treatment were terminated.